Revista Matemática Iberoamericana


Full-Text PDF (191 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 3, 2000, pp. 597–604
DOI: 10.4171/RMI/285

Published online: 2000-12-31

Spectral multipliers on metabelian groups

Waldemar Hebisch[1]

(1) Uniwersytet Wrocławski, Wroclaw, Poland

No abstract available for this article.

No keywords available for this article.

Hebisch Waldemar: Spectral multipliers on metabelian groups. Rev. Mat. Iberoam. 16 (2000), 597-604. doi: 10.4171/RMI/285